# SDR SWI2023F00048

- Difficulty date: May 16, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT KICKPLATE ANGLE DOOR SURROUND      (C-CHECK RO 6/9/2023)    REMOVED AND INSTALLED NEW KICKPLATE ANGLE AT DOOR SURROUND. REF CRJ-700 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
